# SDR 2006FA0000082

- Difficulty date: January 9, 2006
- Submitted: January 25, 2006
- Operation: General aviation
- Aircraft: N125CK
- Make and model: Hwksly BH125400A
- Aircraft serial: 25266
- Engine: Garrtt TFE731*
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Condition: Pilot Error
- Location: Apu Start Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PILOT MISTAKENLY TRIPPED THE APU FIRE EXTINGUISHER SWITCH INSTEAD OF THE APU START SWITCH.  BOTH SWITCHES ARE OF THE SAME STYLE, ARE LOCATED CLOSE TOGETHER AND BOTH HAVE THE SAME STYLE OF RED GUARDED SWITCHES.  (K)
